I have been self med. for about 4 months, about 10-15 per day,ave, how can I help myself without going to detox. This is my second day without any.
The withdrawal symptoms off of any opiate are all the same. Chills, profuse perspiration, diarrhea, vomitting, goose flesh, nightmares, major insomnia, and an entire host of other lovely problems.
Please google The Thomas Recipe, tis a diary and a list of OTC meds and RX meds you will need while in WD.
Since it has been only four months, it shouldn't be too hard for you, yet everyone is different, so it may be easy and it may not be easy. You've been taking quite a bit of tylenol, do you know how badly that messes with your liver and kidneys?
You WILL NOT DIE from opiate WD, you may feel as if you will for a while, but I assure you, you won't.
If you are in chronic pain, please, find a Pain Management Doctor to help you!! Best wishes, and if you've any more problems/symptoms come back and ask as many questions as you like.
I went cold turkey off OxyContin (180?mgs at the end) that I took for ten years and if I did it so can you!!! You WILL live through this, I promise.
It's no walk in the park to be sure!
Good luck to you!!
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a friend who is taking 14 10 mg Norco a day. Can he switch to Norco without weining off Nrco?
Posted 18 Feb 2011 • 2 answers
Posted 13 Aug 2013 • 4 answers
Posted 20 Aug 2013 • 4 answers
Posted 27 Jan 2015 • 2 answers
I was prescribed Norco 10/325 after two failed surgeries. Years later, Norco is no longer effective?
Posted 4 Jun 2016 • 1 answer